MAUDE Adverse Event Report: SMITH & NEPHEW, INC. AIMER TIBIAL PCL; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. AIMER TIBIAL PCL; ACCESSORIES,ARTHROSCOPIC
Catalog Number 7207282
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a rust on the director pcl tibial.No patient injuries or delay reported as the failure was found after the surgery.
 
Additional Manufacturer Narrative
One 7207282 pcl tibial aimer returned.The complaint stated: ¿rust on the director.¿ the product displays permanent water marks and staining.Low-sudsing, neutral 6.0¿8.0 ph, enzymatic detergents are recommended.Do not use detergents above 11.0 ph.Use deionized water for washing and rinsing.There are no other complaints for this lot.This is considered an isolated instance.Determined efforts are made to control all processes prior to release.At this time there are no other complaints for this manufacturing lot.This is considered an isolated instance.Additional information received by the customer stated that the rust device was not used on patients.

Brand Name
AIMER TIBIAL PCL
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8497396
Report Number1219602-2019-00403
Device Sequence Number2515820
Product Code NBH
UDI-Device Identifier03596010388230
UDI-Public03596010388230
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7207282
Device Lot Number50732282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1